Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Tingling in arms and feet after having epidural in neck. MRI showed bulging disc. Serious?

Last Oct I diagnosed with bulging discs in my neck after complaining of left arm numbness and tingling . One week later I had an MRI taken which revealed I had bulging disc. The following day, I had an epidural in my neck. Since then, I have been until a week ago when I began to have tingling in both arms, hands, feet and toes. Today my thighs started tingling. Could this be something serious? How do I treat this? YYYY@YYYY
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Spine Surgeon 's  Response
hi, you are complaining of left arm numbness and tingling which probably because of compression of nerve in your neck due to disc bulge.
now this is not a serious problem this is just a process of spinal degeneration or wear and tear of joints and disc of spine.
you took epidural injection but not get relief with it thats ok because inj. is just like jack-pot may work or may not be.
your current problem not coming from epidural injection.
first you have to do MRI of cervical spine with screening of whole spine and accordingly we can proceed further.
till then continue physiotherapy and multi- vitamins tablets.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor